International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 3, Pages 549-554
Positive solutions of an asymptotically planar system of elliptic boundary value problems
Departamento de Matemática e Estatística, Universidade Federal da Paraíba, Campina Grande 58109-970, PB, Brazil
Received 10 August 1995; Revised 12 December 1997
Copyright © 1998 F. J. S. A. Corrêa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We will prove an existence result of positive solutions for an asymptotically planar system
of two elliptic equations. It will be used as main tools for a Maximum Principle and a result on